Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jun 7, 2007, 2:34 AM CDT for 35 counties in Texas. It took effect at Jun 7, 2007, 3:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 2:34 AM CDT (07:34 UTC)
- In effect from
- Jun 7, 2007, 3:00 AM CDT
- Expired
- Jun 7, 2007, 2:40 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 35 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 8 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1485 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 070734 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 234 AM CDT THU JUN 7 2007 ...WIND ADVISORY FOR WESTERN TWO THIRDS OF NORTH TEXAS TODAY... .STRONG LOW LEVEL JET PRODUCING GUSTY WINDS ACROSS THE AREA THIS MORNING...WITH SOME REPORTS OF GUSTS TO NEAR 40 MPH. WIND ADVISORY ISSUED FOR WESTERN TWO THIRDS OF NORTH TEXAS THROUGH 4 PM. WINDS WILL DECREASE A BIT AFTER MID MORNING AS LOW LEVEL JET WEAKENS...BUT SHOULD STILL GUST INTO THE LOW 30 MPH RANGE THROUGH 4 PM. TXZ091>095-100>107-115>121-129>134-141>145-156>159-071600- /O.NEW.KFWD.WI.Y.0007.070607T0800Z-070607T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL- MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 234 AM CDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. .STRONG LOW LEVEL JET PRODUCING GUSTY WINDS ACROSS THE AREA THIS MORNING...WITH SOME REPORTS OF GUSTS TO NEAR 40 MPH. WIND ADVISORY ISSUED FOR WESTERN TWO THIRDS OF NORTH TEXAS THROUGH 4 PM. WINDS WILL DECREASE A BIT AFTER MID MORNING AS LOW LEVEL JET WEAKENS...BUT SHOULD STILL GUST INTO THE LOW 30 MPH RANGE THROUGH 4 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
2 follow-up statements
000 WWUS74 KFWD 071600 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 AM CDT THU JUN 7 2007 ...WIND ADVISORY FOR WESTERN TWO THIRDS OF NORTH TEXAS TODAY... .STRONG AND GUSTY SURFACE WINDS ARE EXPECTED TO CONTINUE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS THROUGH 4 PM. TXZ091>095-100>107-115>121-129>134-141>145-156>159-072100- /O.CON.KFWD.WI.Y.0007.000000T0000Z-070607T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL- MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1100 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. .STRONG AND GUSTY SURFACE WINDS ARE EXPECTED TO CONTINUE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS THROUGH 400 PM. SPEEDS ARE EXPECTED TO AVERAGE NEAR OR AROUND 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES. NOT ALL NORTH TEXAS SITES WILL SEE THESE WINDS EVERY HOUR...BUT MANY WILL EXPERIENCE THEM OFF AND ON THROUGH 400 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 071940 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 240 PM CDT THU JUN 7 2007 ...THE WIND ADVISORY FOR THE NORTHWEST TWO-THIRDS OF NORTH TEXAS HAS BEEN CANCELLED... .AVERAGE WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA THE REST OF THE AFTERNOON. TXZ091>095-100>107-115>121-129>134-141>145-156>159-072045- /O.CAN.KFWD.WI.Y.0007.000000T0000Z-070607T2100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL- MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 240 PM CDT THU JUN 7 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. AVERAGE SURFACE WINDS WILL REMAIN BELOW ADVISORY CRITERIA THE REST OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 7, 2:31 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 7, 2:31 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 231 AM CDT THU JUN 7 2007 .DISCUSSION... STRONG LOW LEVEL JET PRODUCING GUSTY WINDS...SO HAVE INTRODUCED WIND ADVISORY FOR WESTERN TWO THRIRDS OF NORTH TEXAS THROUGH THIS AFTERNOON. WINDS SHOULD LAY DOWN SOME LATE MORNING AS DEEPER MIXING KILLS THE LLJ. OTHERWISE...LITTLE CHANGE FROM PREVIOUS PACKAGE. STILL EXPECTING COOL FRONT TO REACH THE RED RIVER FRIDAY. GFS BRINGS IT SOUTH TO LAY ACROSS CENTRAL NORTH TX WHERE IT STALLS...AND NAM KEEPS IT ACROSS NORTHWESTERN ZONES. EITHER WAY...CHANCE POPS ACROSS NORTH TX WARRANTED FOR FRI....WITH LOW POP CHANCES LINGERING INTO SATURDAY AFTERNOON IN THE NORTH. TEMPS WILL STAY SLIGHTLY ABOVE CLIMO EXCEPT FOR FRIDAY & SATURDAY WHEN CLOUDS WILL KEEP HIGHS A BIT LOWER. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 94 74 87 71 91 / 0 10 30 30 10 WACO, TX 94 76 93 71 92 / 0 10 20 10 10 PARIS, TX 91 71 87 70 89 / 0 30 40 20 20 DENTON, TX 94 72 85 68 90 / 0 20 30 30 20 MCKINNEY, TX 93 72 87 68 91 / 0 20 40 30 20 DALLAS, TX 94 76 89 73 91 / 0 10 30 30 10 TERRELL, TX 93 75 88 71 91 / 0 10 40 30 10 CORSICANA, TX 94 76 90 72 91 / 0 10 30 20 10 TEMPLE, TX 93 74 91 73 91 / 0 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>121-129>134-141>145-156>159. && 79/84
Hazardous weather outlook, Jun 6, 10:13 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1013 PM CDT WED JUN 6 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1013 PM CDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT ALONG AND NORTH OF A GRAHAM...TO SULPHUR SPRINGS LINE AS A COLD FRONT APPROACHES THE RED RIVER. DAMAGING WINDS AND LARGE HAIL AS WELL AS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN MAY ACCOMPANY ANY STORMS THAT DEVELOP. AS THE COLD FRONT STALLS NEAR INTERSTATE 20 FRIDAY AND FRIDAY EVENING...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NORTH TEXAS. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH HIGH INSTABILITY IN PLACE. THE FRONT WILL MOVE BACK NORTH INTO OKLAHOMA AS A WARM FRONT EARLY SATURDAY... HELPING TO INCREASE A CAPPING INVERSION ALOFT...THUS DIMINISHING THUNDERSTORMS CHANCES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THURSDAY MORNING. 58
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.